# SDR YENA20160705636

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 60,411 hours, 21,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON BULK CARGO DOOR SILL AROUND FASTENER HOLE, FRAMES 61 +12 AND 60 + 12.  REMOVED CORROSION AND REPAIRED DOUBLER MATERIAL.  LOCATED AND DRILLED HOLES ON REPAIR DOUBLER ON BULK FRAME C1 & C2 BULK CARGO DOOR SILL.  APPLIED TOP COAT.
